MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A

ABBOTT DIABETES CARE INC LINGO GLUCOSE SYSTEM; N/A
Model Number 77263-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Infection (4544); Skin Inflammation/ Irritation (4545)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has been requested back for investigation and the customer agreed to return the device; however, at this time product has not yet been received.An investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.The reported complaint is related to skin irritation or an allergic reaction to the patch adhesive of the product.The device history records (dhrs) for the product were reviewed and the dhrs showed the product passed all tests prior to release.Dose audit reports were reviewed and demonstrated the continued effectiveness of the established sterilization process for the products.Environmental monitoring reports were reviewed, including bioburden and endotoxin testing, and demonstrated that all monitoring processes continue to meet adc minimum requirements for product quality.The most probable root causes associated with this incident are the adhesive, including the adhesive irritating the user¿s skin, or misuse, including improper site selection and repeatedly using the same application site to place the sensor.These conditions are mitigated through the product labelling.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.If product is returned, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
Abbott diabetes care (adc) received a complaint via email.A customer reported that while using the lingo glucose biosensor, they experienced severe irritation and was unable to self-treat.The customer sought medical attention and was prescribed mupirocin cream.The customer mentioned that they applied the cream from october 2 to (b)(6) 2025, and noted an improvement in the crusty bumps after three days of use.There was no report of death or permanent impairment associated with this event.
 
Event or Problem Description
Abbott diabetes care (adc) received a complaint via email.A customer reported that while using the lingo glucose biosensor, they experienced severe irritation and was unable to self-treat.The customer sought medical attention and was prescribed mupirocin cream.The customer mentioned that they applied the cream from october 2 to october 4, 2025, and noted an improvement in the crusty bumps after three days of use.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
The product has been requested back for an investigation and the customer agreed to return the device.However, no product has been received at this time despite follow up attempts by adc.The most probable root causes associated with this failure mode are disconnected, faulty or damaged components or misuse.However, mitigations are in place to reduce and prevent such issues.All vital manufacturing steps are validated, monitored, and verified during manufacturing to ensure the system is in conformance with the verified design.Labeling is provided to instruct the user on the intended use of all vital parts of the system to minimize misuse.All complaints and complaint trends are investigated to determine if there is a product defect/ deficiency.If a product defect/ deficiency is identified, a risk evaluation is completed and compared to the risk management report, to ensure the risk profile has not changed.Additionally, as a part of abbott¿s post-market surveillance process, all risk evaluations with associated complaint data are reviewed annually to determine if the risk profiles have changed as compared to the product risk management reports.These monitoring processes ensure that all product risk profiles remain acceptable and have a positive benefit/ risk ratio.The reported complaint is related to skin irritation or an allergic reaction to the patch adhesive of the lingo glucose biosensor.Dose audit reports were reviewed and demonstrates the continued effectiveness of the established sterilization process for libre sensor products.Environmental monitoring reports were reviewed, including bioburden and endotoxin testing, and demonstrated that all monitoring processes continue to meet adc minimum requirements for product quality.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs (device history review) for the lingo glucose biosensor and sensor kit was reviewed and the dhrs showed the lingo glucose biosensor and sensor kit met specifications prior to release to distribution.If product is returned, a physical investigation will be performed per adc's established processes and procedures and a report will be submitted upon completion of investigation.This serves as a correction report.Section h11 (additional mfr narrative) was incorrectly documented in initial report.The correction has been made in this report.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
LINGO GLUCOSE SYSTEM
Common Device Name
N/A
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502-7001
4157205405
MDR Report Key23478652
Report Number2954323-2025-43683
Device Sequence Number18698923
Product Code SAF
UDI-Device Identifier00357599848002
UDI-Public(01)00357599848002(17)2025-12-31(10)KTP011915(91)77263-01
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K233655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2025
Device Model Number77263-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown